# SDR ASAA2022062238757

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,657 hours, 15,323 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Unbonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG FAN LUBE TASK 78472010, FOUND #7 AND #8 SPACERS ELASTOMER STRIPS UNBONDED. GROUNDED - YES. REMOVED AND REPLACED #7 AND 8 SPACERS ON #1 ENG REF TASKCARD 78472010.
